Journal of Algebraic Combinatorics

, Volume 3, Issue 4, pp 405–425

Projective Planes of Order q whose Collineation Groups have Order q2

  • William M. Kantor

DOI: 10.1023/A:1022464027664

Cite this article as:
Kantor, W.M. Journal of Algebraic Combinatorics (1994) 3: 405. doi:10.1023/A:1022464027664


Translation planes of order q are constructed whose full collineation groups have order q2.

collineation groupprojective plane

Copyright information

© Kluwer Academic Publishers 1994

Authors and Affiliations

  • William M. Kantor
    • 1
  1. 1.Department of MathematicsUniversity of OregonEugene